IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login

Citations for "A New Solution to the Problem of Adjudicating Conflicting Claims"

by Diego Dominguez & William Thomson

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window

  1. Jeremiah Hurley & Neil Buckley & Katherine Cuff & Mita Giacomini & David Cameron, 2011. "Judgments regarding the fair division of goods: the impact of verbal versus quantitative descriptions of alternative divisions," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 37(2), pages 341-372, July.
  2. William Thomson, 2007. "On the existence of consistent rules to adjudicate conflicting claims: a constructive geometric approach," Review of Economic Design, Springer;Society for Economic Design, vol. 11(3), pages 225-251, November.
  3. Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Østerdal, 2011. "A Unifying Framework for the Problem of Adjudicating Conflicting Claims," Discussion Papers 11-03, University of Copenhagen. Department of Economics.
  4. Jens Leth Hougaard & Juan D. Moreno-Ternero & Lars Peter Østerdal, 2010. "Baseline Rationing," MSAP Working Paper Series 05_2010, University of Copenhagen, Department of Food and Resource Economics.
  5. William Thomson, 2013. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update," RCER Working Papers 578, University of Rochester - Center for Economic Research (RCER).
  6. Kristof Bosmans & Luc Lauwers, 2011. "Lorenz comparisons of nine rules for the adjudication of conflicting claims," International Journal of Game Theory, Springer;Game Theory Society, vol. 40(4), pages 791-807, November.
  7. William Thomson, 2007. "Two families of rules for the adjudication of conflicting claims," RCER Working Papers 535, University of Rochester - Center for Economic Research (RCER).
  8. José-Manuel Giménez-Gómez & Josep Peris, 2014. "Mediation in claims problems," SERIEs- Journal of the Spanish Economic Association, Springer;Spanish Economic Association, vol. 5(4), pages 357-375, November.
  9. MORENO-TERNERO, Juan D. & VILLAR, Antonio, . "The TAL-family or rules for bankruptcy problems," CORE Discussion Papers RP 1897, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  10. José M. Jiménez Gómez & María del Carmen Marco, 2008. "A New Approach for Bounding Awards in Bankruptcy Problems," Working Papers. Serie AD 2008-07, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
  11. Yeh, Chun-Hsien, 2008. "Secured lower bound, composition up, and minimal rights first for bankruptcy problems," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 925-932, September.
  12. Yoichi Kasajima & Rodrigo Velez, 2011. "Reflecting inequality of claims in gains and losses," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 46(2), pages 283-295, February.
  13. Thomson, William, 2013. "A characterization of a family of rules for the adjudication of conflicting claims," Games and Economic Behavior, Elsevier, vol. 82(C), pages 157-168.
  14. Diego Dominguez, 2007. "Lower bounds and recursive methods for the problem of adjudicating conflicting claims," Working Papers 0705, Centro de Investigacion Economica, ITAM.
  15. BOSMANS, Kristof & SCHOKKAERT, Erik, . "Equality preference in the claims problem: a questionnaire study of cuts in earnings and pensions," CORE Discussion Papers RP 2166, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  16. Diego Dominguez, 2013. "Lower bounds and recursive methods for the problem of adjudicating conflicting claims," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 40(3), pages 663-678, March.
  17. Giménez-Gómez, José-Manuel & Peris, Josep E., 2014. "A proportional approach to claims problems with a guaranteed minimum," European Journal of Operational Research, Elsevier, vol. 232(1), pages 109-116.
  18. José M. Jiménez Gómez & Josep Enric Peris Ferrando, 2012. "A proportional approach to bankruptcy. Problems with a guaranteed minimum," Working Papers. Serie AD 2012-11, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
  19. LUTTENS, Roland Iwan, 2010. "Lower bounds rule!," CORE Discussion Papers 2010069, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  20. Marieke Quant & Peter Borm, 2011. "Random conjugates of bankruptcy rules," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 36(2), pages 249-266, February.
  21. De MESNARD, Louis, 2008. "On the Talmud division : equity and robustness," LEG - Document de travail - Economie 2008-07, LEG, Laboratoire d'Economie et de Gestion, CNRS, Université de Bourgogne.
This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.